Hypothesis testing for the mean of inverse Gaussian distribution using alpha-cuts


İÇEN D. , BACANLI S.

SOFT COMPUTING, vol.19, no.1, pp.113-119, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 1
  • Publication Date: 2015
  • Doi Number: 10.1007/s00500-014-1235-7
  • Title of Journal : SOFT COMPUTING
  • Page Numbers: pp.113-119

Abstract

In this study, we modify the method proposed by Buckley to testing statistical hypothesis for the mean of an inverse Gaussian distribution. In order to obtain fuzzy test statistic, we use confidence intervals by the help of alpha-cuts. Then the method is applied to test the hypothesis for the mean of inverse Gaussian distribution when the scale parameter is known. Also a comparison is made between the fuzzy and non-fuzzy test procedure for the inverse Gaussian distribution.